Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loose Stool Worried It Could Be Ars

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Persistent loose stool for 2-3 weeks, ARS?

Posted by canadian1984, 1 Reply
I have to say, for the last month I have been stressing over this.

I would like to ask members who have seen seroconversion before; how common do you see someone experience loose stool for nearly a month? I thought it was these sugar alcohol cookies... Read more »

ARS symptoms

Posted by Anonymous, 3 Replies
If I had a fever for one day and loose stool for a day 2 weeks after a possible exposure would this constitute ARS symptoms or would they be more severe?

Read more »

Does this sound like ARS to any of you?? HELP!

Posted by Anonymous, 1 Reply
I had possible exposure 3 weeks ago and these symptoms developed:

1. Loose stool for 2 weeks (every morning)
2. Diarhea for past week (usually every morning)
3. Some muscle aches (lasted for a couple of days last week)
4. Loss of apetite (about 1... Read more »

loose stools and nodes?

Posted by Anonymous, 1 Reply
ok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and i am on antibiotics for what my doctor thinks is a infection that is... Read more »

loose stools

Posted by Anonymous, 1 Reply
can hiv cause loose stools im very nervous about it , the only unprotected sex i had was oral performed on me . i had unprotected sex for vaginal like two years ago Read more »
Ask the Experts

loose stools and losing my hair! help!

hi my name is laura and i am an indian woman from south africa i started arvs 3 months ago and i noticed that i have very loose stools the whole day whenever i have something to eat or even if it is just a cup of tea i an very worried i am taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Loose stools can be a side effect of Aluvia (Kaletra in US) and sometimes the tenofovir in Truvada. Many other causes of loose stools can be seen in the setting of HIV infection and in the general population as well so an evaluation is recommended... Read more »

Very loose stool/diarreah

I have been on Atripla for over 2 years.Experienced the side effects(dizziness;vivid dreams;light headed;diarreah).I've never missed a dose.Between 20th/21st Aug I ate some delicacies..since then I've developed a serious bout of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would be concerned about parasite or other gut infection. Recommend full clinical assessment possibly including stool cultures/examination and evaluation for gallbladder, liver, and pancreatic function. Atripla usually remains effective in the... Read more »

Antibiotics, Sustiva, Truvada and loose stools

Hey!Haven't found anything about this elsewhere. I had a Nocardia pneumonia about a year ago and took Septrim Forte for six months to battle it. Last November, my MD took me off the Septrim; however, this past month he put me back on it as a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Septra (Bactrim or TMP/SMX) is recommended for HIV+ persons while the CD4 count < 200 to prevent Pneumocystis and other infections. Most patients experience minimal gut side effects from even long term use of that antibiotic. Truvada and less... Read more »

yellow stool and ars(very concerned)

Hello. I'm worried that I may be experiencing ars symptoms. Its been mentioned in this website that swollen liver is an ars symptom and this morning I used the toilet and as I was about to flush I noticed my stool was a pale yellow colour which...
Shannon Southall

Response from Shannon Southall

Rocky Mountain CARES
HiEveryone experiences side effects and symptoms of HIV differently. Yes HIV affects your liver but so do so many other viral type of infections. If you have put yourself at risk ie. unprotected vaginal or anal sex, shared needles then your best bet... Read more »
Articles
AIDS InfoNet

Diarrhea

What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? The Bottom Line What Is Diarrhea? Diarrhea is an increase in the water content, frequency, and volume of... Read more »
National Digestive Diseases Information Clearinghouse

Diarrhea

What is diarrhea? What causes diarrhea? What are the symptoms of diarrhea? Diarrhea in Children Dehydration When should a doctor be consulted? How is the cause of diarrhea diagnosed? How... Read more »
AIDS Community Research Initiative of America

ACRIA Studies in Progress

Crofelemer for Diarrhea Avandia and Serostim KP-1461 SPRING: Aptivus in Diverse Populations IMPACT: Reyataz Resistance CHAMPS Ibalizumab Prezista Dosing Etravirine (TMC 125) Expanded Access (Closed to Enrollment) Transacin (NGX-4010)... Read more »
AIDS Community Research Initiative of America

ACRIA Studies In Progress

Crofelemer for Diarrhea Avandia and Serostim KP-1461 SPRING: Aptivus in Diverse Populations IMPACT: Reyataz Resistance Etravirine (TMC 125) Expanded Access Transacin (NGX-4010) (closed to enrollment) TH9507 (closed to enrollment) Lauriad... Read more »